Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/4175
Title: Критерій скінченності λ -типу аналітичних в проколеній площині функцій
Authors: Кшановський, І. П.
Keywords: аналітична функція; двозв’язна область; характеристика Неванлінни; analytic function; doubly connected domain; Nevanlinna characteristic
Issue Date: 2013
Publisher: НТУ "ХПІ"
Citation: Кшановський І. П. Критерій скінченності λ -типу аналітичних в проколеній площині функцій / І. П. Кшановський // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Нові рішення в сучасних технологіях. – Харків : НТУ "ХПІ". – 2013. – № 4 (978). – С. 164-171.
Abstract: Отримано критерій скінченності λ -типу аналітичної в проколеній площині функції f в термінах коефіцієнтів Фур’є логарифма її модуля у випадку обмеження на зростання двопараметричної характеристики T (s,r,f)
We get a criterion for finiteness of λ -type of analytic functions in punctured plane f in terms of Fourier coefficients of logarithm of its modulusin the case of restrictions on the growth of two-parametric characteristic T(s, r, f)
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/4175
Appears in Collections:Вісник № 04

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2013_4_Kshanovskyi_Kryterii skinchennosti.pdf189,98 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.